Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct

$13.64

Category: Tag:

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen. This site contains current product information and may differ from the information on the product packaging you may have.

Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎6 x 5 x 4 inches; 2.4 Ounces
Item model number‏:‎300450481627
Date First Available‏:‎January 15, 2010
Manufacturer‏:‎Motrin
ASIN‏:‎B0034XS7DC
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More
Is Discontinued By Manufacturer‏:‎No
Product Dimensions‏:‎6 x 5 x 4 inches; 2.4 Ounces
Item model number‏:‎300450481627
Date First Available‏:‎January 15, 2010
Manufacturer‏:‎Motrin
ASIN‏:‎B0034XS7DC
Country of Origin‏:‎USA
Domestic Shipping:Currently, item can be shipped only within the U.S. and to APO/FPO addresses. For APO/FPO shipments, please check with the manufacturer regarding warranty and support issues.International Shipping:This item is not eligible for international shipping. Learn More

Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
Take one today and get long-lasting pain relief with Motrin IB tablets

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct”

Your email address will not be published.